Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mza

spots after accutane

ok so i had about 10 days left on accutane but i just left those last pills and stopped about a 2 weeks ago cause it was just getting so annoying taking the pills and i wanted the dry lips to stop. but within maybe a week of stopping i've had a few spots particularly on my forehead...the kind that i stopped having during taking accutane. is this because i stopped taking the tablets or what? i'm really confused here...

thanks

Share this post


Link to post
Share on other sites
ok so i had about 10 days left on accutane but i just left those last pills and stopped about a 2 weeks ago cause it was just getting so annoying taking the pills and i wanted the dry lips to stop. but within maybe a week of stopping i've had a few spots particularly on my forehead...the kind that i stopped having during taking accutane. is this because i stopped taking the tablets or what? i'm really confused here...

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×